This is my first attempt at reaching out on-line for some help. I also did a search of the site for this issue with no results.
Whenever I sneeze, it is accompanied by extremely acute pain near the upper-left, inner portion of my right eye. The pain does not seem to originate with the eye itself, but rather the tissue area surrounding the eye. I find that when this happens, the tissue near the inner corner of my eye gets (for lack of better term) squishy - in so far that I can apply some light pressure with my finger and 'push it back in' with an accompanying slight popping noise.
The pain has been so severe, I've nearly blacked out at times. One can imagine how frightening this is while driving. However the pain subsides quickly, mostly leaving a dull ache.
I've battled this issue for nearly 3 years at this point. Through CTs and MRI, I've been diagnosed with mild sinusitis - I've had septoplasty for a deviated septum and a follow up rhinoplasty for residual scarring after the fact. These procedures, and the endless medications (allergy, decongestant, nasal steroids) before and after, have not solved the problem.
ENTs I have seen have said the scans have not shown anything to indicate what is causing the pain. I've seen ophthalmologists who have told me my eyes are in excellent condition. All the blood work my GP has performed have come back with normal results. I have seen neurologists with the same 'normal' diagnosis. I even tried a dentist and chiropractor, just to rule out any possibilities.
I'm not ready to give up trying to figure this out - however I'm at a loss on how to determine my next course of action. Is there a different type of specialist I should be looking for? Are there other types of tests I should be requesting?
Any suggestions or advice are welcome at this point.
Thanks for your time.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?